MAUDE Adverse Event Report: ZIMMER BIOMET, INC. G7 PPS LTD ACET SHELL 56F; PROSTHESIS, HIP

ZIMMER BIOMET, INC. G7 PPS LTD ACET SHELL 56F; PROSTHESIS, HIP
Catalog Number 010000665
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Bursitis (4832)
Date of Event 12/12/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that 10 years post implantation, the patient experienced left lateral pain consistent with trochanter bursitis.Patient took over the counter medication (nsaids) and out patient therapy were administered and the implants remain implanted.There is no further information available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).D10: 010000856 item name g7 neutral e1 liner 36mm d lot # 3302876 11-363661 item name 36mm cocr mod hd - 3mm lot # 160920 51-104160 item name tprlc 133 t1 pps ho 16x152mm lot # 324848 the device will not be returned for analysis as it¿s location is not known; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected updated: d10: 010000856, item name: g7 neutral e1 liner 36mm d, lot # 3302876.11-363661, item name: 36mm cocr mod hd - 3mm, lot # 160920.51-104160, item name: tprlc 133 t1 pps ho 16x152mm lot # 3242848.010000998, item name: g7 acetabular screw, lot # 3287626.
 
Event or Problem Description
There is no update to the prior event description provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4;d4;g3;h2;h3;h4;h6;h10.It has been determined that the event is not related to the device.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.The reported products were reviewed for compatibility with no issues noted.Reported event is not related to the device therefore, a compatibility review is not applicable.Medical records were provided and reviewed by a health care professional.Review of the available records identified the following: left lateral hip pain and symptoms consistent with trochanteric bursitis.No further actions will be initiated as a result of reported event.Root cause of the reported event is not device related.Bursitis is the inflammation or irritation of the bursae (the fluid filled sac that cushions the joint) and is typically caused by repetitive motion, overuse, and pressure to the bursae.Bursitis is a very common condition that can impact any of the joints and can last for a short duration or years.Symptoms the patient can experience include pain, tenderness, swelling, stiffness, decrease in movement, and/or redness at or around the joint that is involved.Conservative treatment consists of over the counter (otc) medications pain relievers and anti-inflammatories, rest, ice, elevation, and applying pressure wraps.If conservative treatments fail, physical therapy, aspiration, arthroscopy, or steroid injections may be necessary.The complaint indicates that postop bursitis developed and required medical intervention for treatment.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
G7 PPS LTD ACET SHELL 56F
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key21737987
Report Number0001825034-2025-00907
Device Sequence Number18299150
Product Code PBI
UDI-Device Identifier00880304524248
UDI-Public(01)00880304524248(17)240630(10)3369449
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K121874
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date06/30/2024
Device Catalogue Number010000665
Device Lot Number3369449
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2025
Supplement Date Received by Manufacturer03/28/2025
07/02/2025
Initial Report FDA Received Date04/01/2025
Supplement Report FDA Received Date04/16/2025
07/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/19/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PLEASE SEE H11.; PLEASE SEE H11.
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient Weight103 KG
Patient RaceWhite